# SDR REXA97027

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LEFT AC GENERATOR FAILURE IN FLIGHT.  REMOVED AND REPLACED LEFT AC GENERATOR ASSY IAW AMM 24.  GROUND RAN LEFT ENGINE, CHECKS GOOD.  (M)
